New Publications:

A. F. Fonseca, J. Llibre, L. F. Mello.   NEW 2019-07-22
Limit cycles in planar piecewise linear Hamiltonian systems with three zones without equilibrium points.
Preprint. July, 2019.
 [Abstract]

J. C. Artés, J. Llibre, D. Schlomiuk, N. Vulpe.   NEW 2019-07-22
Global topological configurations of singularities for the whole family of quadratic differential systems.
Preprint. July, 2019.
 [Abstract]

D. Marín, J. Villadelprat.   NEW 2019-07-22
Asymptotic expansion of the Dulac map and time for unfoldings of hyperbolic saddles: local setting.
Preprint. July, 2019.
 [Preprint] [Abstract]

A. Gasull, J. Giné, C. Valls.   NEW 2019-07-22
Highest weak focus order for trigonometric Liénard equations.
Preprint. July, 2019.
 [Preprint] [Abstract]

R. Euzébio, J. Llibre, D. J. Tonon.   NEW 2019-07-22
Lower bounds for the number of limit cycles in a generalized Rayleigh-Liénard oscillator.
Preprint. July, 2019.
 [Abstract]

A. Cima, A. Gasull, F. Mañosas.   NEW 2019-06-28
A note on the Lyapunov and Period constants.
Preprint. June, 2019.
 [Preprint] [Abstract]

D. Rojas.   NEW 2019-06-26
Resonance of bounded isochronous oscillators.
Preprint. June, 2019.
 [Preprint] [Abstract]

J. Llibre, C. Valls.   NEW 2019-06-25
Configurations of the topological indices of the planar polynomial differential systems of degree (2,m).
Preprint. June, 2019.
 [Abstract]

F. Gao, J. Llibre.   NEW 2019-06-25
Periodic orbits of the two fixed centers problem with a variational gravitational field.
Preprint. June, 2019.
 [Abstract]

M. R. Cândido, J. Llibre, C. Valls.   NEW 2019-06-12
New symmetric periodic solutions for the Maxwell-Bloch differential system.
Math. Phys. Anal. Geom., 22, 16:1-13, 2019. [DOI]
 [Preprint] [Abstract]

M. R. Cândido, C. Valls.   NEW 2019-06-12
Zero-Hopf bifurcation in the general van der pol-Duffing equation.
Preprint. June, 2019.
 [Preprint] [Abstract]

A. Artigue, G. Cousillas.   NEW 2019-06-03
Generic homeomorphisms with shadowing of one-dimensional continua.
Axioms, 8, 66:1-6, 2019. [DOI]
 [Abstract] [Full PDF]

A. Algaba, C. García, J. Giné, J. Llibre.   NEW 2019-05-21
Orbitally universal centers.
Preprint. May, 2019.
 [Abstract]

J. Llibre, T. Salhi.   NEW 2019-05-21
On the limit cycles surrounding a diagonalizable linear node with homogeneous nonlinearities.
Preprint. May, 2019.
 [Abstract]

J. L. G. Guirao, J. Llibre, W. Gao.   NEW 2019-05-20
C1 self-maps on some compact manifolds with infinitely many hyperbolic periodic orbits.
Preprint. May, 2019.
 [Abstract]

F. S. Dias, J. Llibre, C. Valls.   NEW 2019-05-20
Global dynamics of a virus model with invariant algebraic surfaces.
Rend. Circ. Mat. Palermo (2), 2019. [DOI]
 [Preprint] [Abstract]

J. Llibre, A. Nabavi.   NEW 2019-05-20
Phase portraits of the Selkov model in the Poincaré disc.
Preprint. May, 2019.
 [Abstract]

J. Llibre, M. Mousavi.   NEW 2019-05-20
Phase portraits of the Higgins-Selkov system.
Preprint. May, 2019.
 [Abstract]

J. Llibre, R. O. Ramírez, V. Ramírez.   NEW 2019-05-03
On the integrability of vector fields in R^N.
Preprint. May, 2019.
 [Abstract]

G. Cousillas, J. Groisman, J. Xavier.   NEW 2019-04-29
Topologically Anosov plane homeomorphisms.
Preprint. April, 2019.
 [Preprint] [Abstract]

G. Cousillas.   NEW 2019-04-29
A fixed point theorem for plane homeomorphisms with the topological shadowing property.
Preprint. April, 2019.
 [Preprint] [Preprint]

J. Llibre, C. Pessoa, J. Donizetti.   NEW 2019-04-29
Rational first integrals of the Liénard equations: The solution to the Poincaré problem for the Liénard equations.
Preprint. April, 2019.
 [Abstract]

J. Llibre, Y. P. Martinez Mancilla, C. Valls.   NEW 2019-04-29
On the global dynamics of a three-dimensional forced-damped differential system.
Preprint. April, 2019.
 [Abstract]

L. Gardini, V. Mañosa, I. Sushko.   NEW 2019-04-23
A route to chaos in the boros–Moll map.
Internat. J. Bifur. Chaos Appl. Sci. Engrg., 29(4), 1930009:1-21, 2019. [DOI]
 [Preprint] [Abstract] [Preprint at DDDUAB]